# SDR AALA2009020900028

- Difficulty date: January 26, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 29,010 hours, 11,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STATION 284.5.  INSTALLED NEW INTERCOSTAL IN ACCORDANCE WITH SRM 51-10-02-0G.
